# SDR SWAA2023072883448

- Difficulty date: June 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL LOC. INTERNAL STRUCTURE ON ENGINE 2 2023-404983<[01] REPLACED WEB AND FASTENERS LOCATED OUTBOARD FAN COWL INTERNAL STRUCTURE ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND CMM 71-13-30 FIGURE 3 SHEET 5. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED OUTBOARD FAN COWL INTERNAL STRUCTURE ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND CMM 71-13-30 FIGURE 3 SHEET 5. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
